Publications

  1. M. Tvalavadze, Lie algebras of maximal class with polynomial multiplication, J. of Lie Theory, Vol. 26, 1, 181-192, 2016 (link)

  2. M. Tvalavadze, T. Barron, D. Kerner, On Varieties of filiform Lie algebras, Canadian J. Math 67, 1, 55-89, 2015 (link)

  3. M. Tvalavadze, Universal enveloping algebras of simple symplectic anti-Jordan triple systems, Algebra Colloquium 22, 2, 281-292, 2015 (link)

  4. M. Tvalavadze, Universal enveloping algebras of nonassociative structure, Serdica Math. Journal, 38, 433-462, 2012

  5. M. Tvalavadze, M. Bremner, Enveloping algebras of solvable Malcev algebras of dimension five, Comm. in Algebra, 39, 2816-2837, 2011 (link)

  6. M. Tvalavadze, M. R. Bremner, I. R. Hetzel, L. A. Peresi, H. Usefi, Enveloping algebras of Malcev algebras, Comment.Math.Univ.Carolin. 51,2 (2010) 157-174 (link)

  7. M. Tvalavadze, T. Tvalavadze, Yu. Bahturin, Group gradings on involution simple superalgebras, Linear Algebra and Appl., 431 ( 2009), 1054-1069 (link)

  8. M. Tvalavadze, T. Foth, On varieties parameterizing graded complex Lie algebras, Geom. Dedicata , 140 (2009), 137-144 (link)

  9. M. Tvalavadze, Yu. Bahturin, Group gradings on G2, Comm. in Alg, Vol 37, 3, 2009, 885-893 (link)

  10. M. Tvalavadze, Simple subalgebras of simple special Jordan algebras, J. Pure and Appl. Alg, 212 (2008), 11, 2389-2400 (link)

  11. M. Tvalavadze, Simple decompositions of simple special Jordan superalgebras, Comm. in Alg, Vol. 35, Issue 6, 2008, 2008-2034

  12. M. Tvalavadze, Simple decompositions of the exceptional Jordan algebra, Canadian Math. Bulletin, Vol 50, No 3, 469-473

  13. M. Tvalavadze, T. Tvalavadze, Decompositions of simple special Jordan algebras, Comm. Alg., Vol. 33, 7, 2005, 2403-2421

  14. M. Tvalavadze, “Classification of simple decompositions of simple Jordan algebras and superalgebras”, Proceedings of Intern. Algebraic Conference dedicated to 250-anniversary of Moscow State University, May, 2004, Moscow, p.53

  15. M. Tvalavadze, T. Tvalavadze, Decompositions of algebras of type J(f,1) into sum of two simple subalgebras, Vest. MSU, ser.1, Math. and Mech., 2002, 2, 63-65

  16. M. Tvalavadze, T. Tvalavadze, Yu. Bahturin, Sums of simple and nilpotent subalgebras, Comm. Alg, vol.30, 2002, 9, 4455-4471

Translations

  1. M. Tvalavadze, M. Bremner and S. Madariaga (translators), Structure and Representations of finite-dimensional Malcev Algebras by E. N. Kuzmin, accepted in Quasigroups and Related Systems (QRS), 2013